Alert archive / West Virginia / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS Charleston, WV

April 30, 20164 states

NWS Charleston, WV issued this flash flood watch at Apr 30, 2016, 8:54 AM EDT for 4 states. It took effect at Apr 30, 2016, 2:00 PM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2016, 8:54 AM EDT (12:54 UTC)
In effect from
Apr 30, 2016, 2:00 PM EDT
Expired
May 1, 2016, 11:00 PM EDT
In force
33 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 43 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

892 
WGUS61 KRLX 301254
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
854 AM EDT SAT APR 30 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>040-046-047-302100-
/O.NEW.KRLX.FF.A.0004.160430T1800Z-160501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO...
WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
854 AM EDT SAT APR 30 2016

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... 
  SOUTHEAST OHIO AND WEST VIRGINIA...INCLUDING THE FOLLOWING 
  AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND 
  LAWRENCE KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON 
  OH...LAWRENCE OH...MORGAN...MEIGS...PERRY...VINTON AND 
  WASHINGTON. IN WEST VIRGINIA...BARBOUR...BOONE...BRAXTON... 
  CABELL...CALHOUN...CLAY...DODDRIDGE...FAYETTE...GILMER... 
  HARRISON...JACKSON WV...KANAWHA...LEWIS...LINCOLN...LOGAN... 
  MASON...MCDOWELL...MINGO...NICHOLAS...PLEASANTS...POCAHONTAS...
   PUTNAM...RALEIGH...RANDOLPH...RITCHIE...ROANE...TAYLOR... 
  TYLER...UPSHUR...WAYNE...WEBSTER...WIRT...WOOD AND WYOMING. 

* FROM 2 PM EDT THIS AFTERNOON THROUGH SUNDAY MORNING

* A SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE AREA THIS
  AFTERNOON INTO SUNDAY. SOME OF THIS RAIN MAY FALL HEAVILY OVER A
  SHORT PERIOD OF TIME.  

* RECENT RAINFALL HAS PRIMED THE AREA SO THAT SMALL STREAMS AND
  CREEKS MAY RISE RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
5 follow-up statements
478 
WGUS61 KRLX 302050
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
450 PM EDT SAT APR 30 2016


KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>040-046-047-010500-
/O.CON.KRLX.FF.A.0004.000000T0000Z-160501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO...
WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
450 PM EDT SAT APR 30 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE KY. IN 
  SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH... 
  MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. IN WEST 
  VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... 
  CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT...WOOD AND WYOMING. 

* THROUGH SUNDAY MORNING

* A SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE AREA THIS
  AFTERNOON INTO SUNDAY. SOME OF THIS RAIN MAY FALL HEAVILY OVER
  A SHORT PERIOD OF TIME...PARTICULARLY IN THUNDERSTORMS. 

* RECENT RAINFALL HAS PRIMED THE AREA SO THAT SMALL STREAMS AND 
  CREEKS MAY RISE RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
638 
WGUS61 KRLX 010406
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1206 AM EDT SUN MAY 1 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>040-046-047-011200-
/O.CON.KRLX.FF.A.0004.000000T0000Z-160501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO...
WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
1206 AM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE KY. IN 
  SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH... 
  MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. IN WEST 
  VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... 
  CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT...WOOD AND WYOMING. 

* UNTIL 8 AM EDT THIS MORNING

* A SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE AREA INTO SUNDAY.
  SOME OF THIS RAIN MAY FALL HEAVILY OVER A SHORT PERIOD OF
  TIME...PARTICULARLY IN THUNDERSTORMS.

* RECENT RAINFALL HAS PRIMED THE AREA SO THAT SMALL STREAMS AND 
  CREEKS MAY RISE RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
762 
WGUS61 KRLX 011056
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
656 AM EDT SUN MAY 1 2016


KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>040-046-047-011900-
/O.EXT.KRLX.FF.A.0004.000000T0000Z-160502T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO...
WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
656 AM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE KY. IN 
  SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH... 
  MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. IN WEST 
  VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... 
  CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT...WOOD AND WYOMING. 

* THROUGH THIS EVENING

* A SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE AREA INTO THIS
  EVENING. SOME OF THIS RAIN MAY FALL HEAVILY OVER A SHORT PERIOD
  OF TIME...PARTICULARLY IN THUNDERSTORMS.

* RECENT RAINFALL HAS PRIMED THE AREA SO THAT SMALL STREAMS AND 
  CREEKS MAY RISE RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
491 
WGUS61 KRLX 011606
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1206 PM EDT SUN MAY 1 2016

VAZ003-004-020300-
/O.EXB.KRLX.FF.A.0004.000000T0000Z-160502T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON-BUCHANAN-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT
1206 PM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHWEST VIRGINIA...
   INCLUDING THE FOLLOWING AREAS...BUCHANAN AND DICKENSON. 

* UNTIL 11 PM EDT THIS EVENING

* A SYSTEM WILL BRING THUNDERSTORMS TO THE AREA TONIGHT. SOME OF
  THESE STORMS MAY GENERATE LOCALLY HEAVY RAINFALL RATES THAT
  COULD CAUSE FLASH FLOODING.

* RECENT RAINFALL HAS PRIMED THE AREA SO THAT SMALL STREAMS AND 
  CREEKS MAY RISE RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>040-046-047-020300-
/O.EXT.KRLX.FF.A.0004.000000T0000Z-160502T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO...
WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE...
BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...
ELKINS
1206 PM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE KY. IN 
  SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH... 
  MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. IN WEST 
  VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... 
  CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT...WOOD AND WYOMING. 

* UNTIL 11 PM EDT THIS EVENING

* A SYSTEM WILL BRING THUNDERSTORMS TO THE AREA TONIGHT. SOME OF
  THESE STORMS MAY GENERATE LOCALLY HEAVY RAINFALL RATES THAT
  COULD CAUSE FLASH FLOODING.

* RECENT RAINFALL HAS PRIMED THE AREA SO THAT SMALL STREAMS AND 
  CREEKS MAY RISE RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
752 
WGUS61 KRLX 020018
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
818 PM EDT SUN MAY 1 2016

...FLOOD WATCH CONTINUES UNTIL 11 PM...

.GREATEST FLOODING POTENTIAL FOR CENTRAL AND SOUTHERN WEST
VIRGINIA...AND SOUTHWEST VIRGINIA.

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-020300-
/O.CON.KRLX.FF.A.0004.000000T0000Z-160502T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS
818 PM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST 
  VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS... 
  IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE 
  KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH... 
  LAWRENCE OH...MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. 
  IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST 
  VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... 
  CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...POCAHONTAS...PUTNAM...RALEIGH... 
  RANDOLPH...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...
   WEBSTER...WIRT...WOOD AND WYOMING. 

* UNTIL 11 PM EDT THIS EVENING

* A SYSTEM WAS BRINGING STRONG...HEAVY THUNDERSTORMS TO THE AREA
  TONIGHT. SOME FLOODING HAS ALREADY BEEN REPORTED IN THE
  HUNTINGTON TRI-STATE AREA. THESE STORMS MAY GENERATE LOCALLY
  HEAVY RAINFALL RATES THAT COULD CAUSE ADDITIONAL FLASH
  FLOODING.

* RECENT RAINFALL HAS PRIMED THE AREA SO THAT SMALL STREAMS AND 
  CREEKS MAY RISE RAPIDLY. 

* THE MOST PRONE AREAS TONIGHT ARE CENTRAL AND SOUTHERN WEST
  VIRGINIA...AND SOUTHWEST VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TRM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Apr 30, 6:15 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 30, 6:15 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
615 AM EDT SAT APR 30 2016

.SYNOPSIS...
WARM FRONT TODAY. UNSTABLE SUNDAY WITH COLD FRONT SINKING SOUTHEAST
SUNDAY NIGHT. DRIER MONDAY. WAVE PASSES TO THE SOUTHEAST TUESDAY.
LARGE UPPER TROUGH BRINGS COOL AND UNSETTLED WEATHER TOWARDS END
OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A WARM FRONT WILL GRADUALLY LIFT NORTH...BRINGING SCATTERED TO
NUMEROUS SHOWER WITH EMBEDDED THUNDERSTORMS THIS AFTERNOON AND
EVENING. HIGH RESOLUTION MODELS ARE IN AGREEMENT WITH THE ONSET OF
PCPN OVER SOUTHERN WV AND NORTHEAST KY BY 18Z SATURDAY. PRECIPITABLE
WATER ABOUT 1.25 INCHES...DESCENT DEEP LAYERED SHEAR ABOUT 45
KNOTS...BUT LOW SFC CAPE WILL COMBINE TO PRODUCE MAINLY SHOWERS
THROUGH TONIGHT.

MODELS INDICATE H850 TEMPERATURES WILL BE AROUND 12C THROUGH THE
PERIOD. TEMPERATURES WILL BE MILD DUE TO CLOUD COVER AND COOLING
SHOWERS...GENERALLY IN THE LOWER 70S LOWLANDS...RANGING INTO THE
LOWER 60S HIGHER ELEVATIONS.  WENT CLOSER TO THE NATIONAL BLEND OF
MODELS FOR TEMPERATURES THROUGH THE PERIOD.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
SHOULD HAVE A BRIEF LULL IN THE SHOWER ACTIVITY SUNDAY ACROSS THE
CENTRAL TO WESTERN FORECAST AREA AFTER WARM FRONTAL PASSAGE AND BEFORE
COLD FRONT APPROACHES IN THE AFTERNOON. GUIDANCE INDICATES MODEST
INSTABILITY LATER SUNDAY WITH CAPE VALUES IN THE 1000 - 1500 J/KG
RANGE AND HEIGHT FALLS AS SHORTWAVE APPROACHES SUNDAY EVENING
WILL STEEPEN LAPSE RATES CLOSE TO 7C/KM. ALSO OF NOTE WILL BE
0-6KM SHEAR VALUES OF 40 - 50KTS...WHICH SUPPORTS ORGANIZED
UPDRAFTS. BIG QUESTION WILL BE HOW MUCH SUN POKES THROUGH DURING
THE DAY TO FURTHER ADD TO THE INSTABILITY...AS LOW CLOUDS MAY
LINGER ACROSS MUCH OF THE AREA DUE TO THE EARLY MORNING
ACTIVITY.  EVEN SO WE SHOULD STILL HAVE ENOUGH FORCING WITH THE
COLD FRONT TO KICK OFF SOME STRONGER THUNDERSTORMS...WITH SOME POSSIBLY
CONTAINING GUSTY WINDS AND HAIL. SPC HAS EXTENDED A MARGINAL RISK
AREA FOR SEVERE STORMS ACROSS THE REGION. ANY STORMS THAT DO
DEVELOP WILL HAVE TO BE CAREFULLY MONITORED FOR FLASH FLOODING...ESPECIALLY
AFTER THE HEAVY RAIN FROM SATURDAY NIGHT INTO SUNDAY MORNING THAT
WILL PRIME THE AREA.

HIGH PRESSURE AND RIDGING SHOULD GIVE US A BRIEF REPRIEVE FROM
STORMY CONDITIONS ON MONDAY...HOWEVER THE PROGRESSIVE PATTERN WILL
MAKE ANY BREAK IN THE ACTION SHORT LIVED AS NEXT SHORT WAVE COULD
ARRIVE AS EARLY AS LATE MONDAY NIGHT INTO TUESDAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
08Z MORNING UPDATE...ENSEMBLE AND OPERATIONAL MODELS ARE COMING
INTO BETTER AGREEMENT FOR THE END OF NEXT WEEK...WITH LARGE UPPER
LOW/TROUGH BECOMING ENTRENCHED OVER THE REGION. THIS PATTERN WILL
LIKELY BRING COOL AND UNSETTLED CONDITIONS TO THE REGION. HAVE
DECIDED TO GO AHEAD AND UPDATE THE LONG TERM FOR TEMPERATURES THU-
SAT. IN THIS PATTERN...TEMPERATURES ARE LIKELY TO BE UNSEASONABLY
COOL AND SOME WINTRY PRECIPITATION COULD BE POSSIBLE ACROSS THE
HIGHER TERRAIN IN THE EASTERN FORECAST AREA.

PREVIOUS DISCUSSION...
MODELS STILL DIFFER ON WAVE CROSSING THE MIDDLE ATLANTIC STATES
TUESDAY INTO WEDNESDAY...BUT THERE IS INCREASING CONSENSUS ITS
MOISTURE AFFECTS AT LEAST SOUTHEASTERN PORTIONS OF THE FORECAST
AREA.

MODELS ALSO REMAIN A BIT OUT OF SYNC WITH A COUPLE OF NORTHERN
STREAM SYSTEMS THAT CROSS MID TO LATE WEEK. THE GFS BRINGS COLD
FRONTS ACROSS LATE WEDNESDAY AND THEN FRIDAY NIGHT...WHILE THE
ECMWF TIMING IS EARLY THURSDAY ON THE FIRST COLD FRONT...AND THEN
IT JUST CLOSES OFF A LARGE UPPER LOW THAT THEN SLOWLY LUMBERS
THROUGH THE AREA AT LEAST THE END OF THE PERIOD. THE GFS IS
FARTHER NORTH AND DEEPER WITH THE UPPER LOW...HENCE THE MORE
DEFINED SECOND SURFACE FRONT. AS FOR THE UPPER LOWS...THIS IS A
CLASSIC CASE OF DEEPER...BY ABOUT 350M...AND FARTHER NORTH VERSUS
WEAKER AND FARTHER SOUTH.

THE CURRENT FORECAST BRINGS FRONTS AND THE ASSOCIATED CHANCE FOR
SHOWERS ACROSS WEDNESDAY AND FRIDAY NIGHTS...SIMILAR TO THE WPC
DEPICTION.

KEPT LOWS CLOSE TO PREVIOUS FORECAST AND A GUIDANCE BLEND. BLENDED
IN GFS-BASED GUIDANCE FOR HIGHS...A LITTLE LOWER THAN PREVIOUS
FORECAST FOR THE MOST PART.

&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
A WARM FRONT LIFTS NORTH TODAY...WITH SCATTERED SHOWERS AND
ISOLATED STORMS. WIDESPREAD MVFR CONDITIONS CAN BE EXPECTED AFTER
15-18Z...UNDER PERIODS OF RAIN OR THUNDER. PCPN SHOULD REACH HTS
AND CRW AROUND 16Z TODAY...AND SPREAD NORTH THROUGH THIS EVENING.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND INTENSITY OF SHOWERS AND STORMS
COULD VARY...AND PRODUCE IFR CONDITIONS OR WORST ALONG THEIR
PATH.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
EDT 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
CRW CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
PKB CONSISTENCY  H    H    H    M    H    H    H    H    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M

AFTER 12Z SUNDAY...
IFR POSSIBLE AGAIN SATURDAY NIGHT INTO SUNDAY NIGHT WITH ADDITIONAL
ROUNDS OF SHOWERS AND THUNDERSTORMS..AND IN STRATUS LINGERING INTO
MONDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/MPK
NEAR TERM...ARJ
SHORT TERM...MPK
LONG TERM...TRM/MPK
AVIATION...ARJ
Hazardous weather outlook, Apr 30, 4:16 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
416 AM EDT SAT APR 30 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-010830-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
416 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...PORTIONS OF
CENTRAL WEST VIRGINIA...PORTIONS OF NORTHERN WEST
VIRGINIA...PORTIONS OF SOUTHERN WEST VIRGINIA AND PORTIONS OF
WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED
FLOODING CONCERNS FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED
FLOODING CONCERNS THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Flash Flood Watches in West Virginia, 2016Flash Flood Watches in Ohio, 2016Flash Flood Watches in Kentucky, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.